# SDR JIKA2015041301

- Difficulty date: April 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 20,919 hours, 23,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781006029
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING DESCENT, BOTH LT & RT HYD PRESS ANNUNCIATORS ILLUMINATED.  THE INDICATION WAS BACKED UP BY THE HYD PRESS GAUGE INDICATING 0 PSI.  DUE TO THE LOSS OF HYD POWER & WEATHER CONDITIONS THE ACFT WAS DIVERTED. PERFORMED A MANUAL EXTENSION OF THE LG & LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A CRACK IN FLAP UP LINE IN LT NACELLE.  REPLACED THE CRACKED HYD LINE IN LT NACELLE WITH NEW LINE & REPLACED BOTH ENG DRIVEN HYD PUMPS.  SERVICED SYS & PERFORMED OPERATIONAL CHECKS OF THE HYD SYS, ALL CHECKS WERE NORMAL.
